| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
Event or Problem Description
The user facility reported that the destination hub was not connected to the sheath.The hub fell on the floor when the sterile package was opened.A new sheath was opened.Additional information was received on 27apr2020.The issue occurred during prepping, without the patient present.Sine the hub was not attached, it fell on the floor.There was no patient injury, medical/surgical intervention required.Additional information was received on 05may2020.The reported event was discovered upon opening the package.The procedure being performed was an angiogram of the lower extremities.The patient's condition was stable.Another sheath was opened, and the procedure was completed.Additional information was received on 06may2020.A new terumo sheath was opened, and the case was continued with successful turnouts.The patient was present when the issue occurred.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned for evaluation; however, a photograph of the actual device was returned for evaluation.Therefore, the investigation was based upon the user facility information and a photograph provided by the user facility.Visual inspection of the provided image revealed that the valve assembly was unscrewed from the sheath in the package tray.No other anomalies were noted.It is likely that the valve assembly could have unscrewed from the sheath hub at an unknown time postproduction.However, with no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.